Ordoid, Halbverband und ordoide Semigruppe.

F. Klein-Barmen

Mathematische Annalen (1958)

  • Volume: 135, page 142-159
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Klein-Barmen, F.. "Ordoid, Halbverband und ordoide Semigruppe.." Mathematische Annalen 135 (1958): 142-159. <http://eudml.org/doc/160607>.

@article{Klein1958,
author = {Klein-Barmen, F.},
journal = {Mathematische Annalen},
keywords = {Lattices; Rings; Fields},
language = {ger},
pages = {142-159},
title = {Ordoid, Halbverband und ordoide Semigruppe.},
url = {http://eudml.org/doc/160607},
volume = {135},
year = {1958},
}

TY - JOUR
AU - Klein-Barmen, F.
TI - Ordoid, Halbverband und ordoide Semigruppe.
JO - Mathematische Annalen
PY - 1958
VL - 135
SP - 142
EP - 159
LA - ger
KW - Lattices; Rings; Fields
UR - http://eudml.org/doc/160607
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.